|Truvada, Reyataz, Norvir Combo
Nov 27, 2006
Taking this combination in the eves over the last 3 weeks surely have contributed to NOT getting a good night's rest. Any idea which of the combo causes this? And secondly, can they be separated like taking Truvada at one part of the day and the Reyataz/Norvir combo at a different time?
| Response from Dr. Henry
Good question since I haven't had many patients on that regimen experience sleep difficulties. The effects of caffeine or alcohol on sleep can be magnified . I don't have much confidence that separating the medications as you describe would help but there is always a first time for me. Taking your meds in the AM with breakfast would allow for a lower level of the drugs at night if the levels are related to your sleep abnormality. You may want to discuss with your HIV specialist-sometimes short term use of a sedative/hypnotic might help. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sex With A Prostitute Do I Need To Get Tested For AIDS
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Fever After Performing Oral Sex Worried I Have HIV
- Itchy Scrotum After Vaginal Sex Sign Of HIV AIDS
- Pain In Penis After Condom Inside Out Worried I Have HIV
- Painful Ejaculation After Anal Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.